01-44.pdf (1.81 MB)
0/0

Stochastic heat and Burgers equations and their singularities. I. Geometrical properties

Download (1.81 MB)
preprint
posted on 25.01.2006 by Ian M. Davies, Aubrey Truman, Huaizhong Zhao
Stochastic heat and Burgers equations and their singularities. I. Geometrical properties

History

School

  • Science

Department

  • Mathematical Sciences

Pages

1897006 bytes

Publication date

2001

Notes

This is a pre-print. The definitive version: DAVIES, TRUMAN and ZHAO, 2002. Stochastic heat and Burgers equations and their singularities. I. Geometrical properties. Journal of Mathematical Physics, 43(6), pp. 3293-3328.

Language

en

Exports

Logo branding

Keyword(s)

Exports